Skip to Main content Skip to Navigation

A mathematical model for malaria involving differential susceptibility, exposedness and infectivity of human host

Arnaud Ducrot 1, 2 S.B. Sirima Blaise Some 3 Pascal Zongo
2 ANUBIS - Tools of automatic control for scientific computing, Models and Methods in Biomathematics
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, CNRS - Centre National de la Recherche Scientifique : UMR
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00385593
Contributor : Arnaud Ducrot <>
Submitted on : Tuesday, May 19, 2009 - 4:15:03 PM
Last modification on : Thursday, February 7, 2019 - 1:44:01 PM

Links full text

Identifiers

Collections

Citation

Arnaud Ducrot, S.B. Sirima, Blaise Some, Pascal Zongo. A mathematical model for malaria involving differential susceptibility, exposedness and infectivity of human host. Journal of Biological Dynamics, Taylor & Francis Open, 2009, 3 (6), pp.574-598. ⟨10.1080/17513750902829393⟩. ⟨hal-00385593⟩

Share

Metrics

Record views

466